# SDR SWAA2025051970110

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 72,622 hours, 43,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OWE EMERGENCY EXIT LIGHT AFT OF WINDOW LIGHT INOP<[01] RELAMPED AND PERFORMED GOOD INSTALLATION TEST OF L/H OWE EMERGENCY EXIT LIGHT AFT OF WINDOW LIGHT IAW AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION #1
